Hepatitis C Community
Bloody Nose
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bloody Nose

I just might be paranoid, but I have been having nose bleeds a few times a day in the past few days.  I also noticed when I do blow my nose there is alot of blood in the tissue.  Does this have anything to do with sx's from the med's??  This is not normal at all for me.  Please let me know your thoughts.  
Related Discussions
5 Comments Post a Comment
Blank
Avatar_f_tn
I haven't started treatment yet but I do know that having bloody noses can be a sign of anemia. one of the pamplets that my doc gave me said one of the side effects of treatment is anemia. Might be something to look into if you haven't already.
Blank
419309_tn?1326506891
Treatment has different effects on different people, and you could be experiencing something related to its side effects.  If nosebleeds are atypical for you, you should contact your treatment nurse/physician and report it.

My husband had very low platelets during treatment, and had clotting issues and persistent nosebleeds... do you know what your platelets were at last draw, was it recent?  Some folks have very significant drop in platelets, which you don't feel, but can greatly impact bleeding susceptibility and reduce clotting.  Hope it resolves for you soon...
~eureka
Blank
Avatar_m_tn
Another reason could be these meds can dry up your sinuses which can cause nose bleeds.
Blank
190885_tn?1333029491
before tx i started an ad...first it was paxel...i was sitting down playing piano and my nose started gushing blood..it was freaky...that was it i stopped paxel and went on zoloft...i think maybe the paxel dried out inside my nose ...the paxel was so stong for me....so it could be dehydration from one of the meds...are you going to the bathroom ok?..drinking lots of water..is your house real dry?......good luck...billy
Blank
1761834_tn?1315841426
I have experienced nosebleeds exactly how you are describing since day one of tx!!!  I found out it was dried up sinuses like can-do-man suggested.... I've been doing saline nose rinses daily which provided comfort and eventually my doctor put me on omnaris nasal spray... I've contined with the saline rinse and spray daily and am happy to report that there has not been any blood in my nose for two whole days!!!  Definitely talk to your doctor and they should be able to tell if you have the same issue just by examining your nose...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Hepatitis Answerers
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
683231_tn?1408489117
Blank
flyinlynn
Auburn, WA
446474_tn?1404424777
Blank
HectorSF
CA
1815939_tn?1377995399
Blank
pooh55811
96938_tn?1189803458
Blank
FlGuy
South, FL
Avatar_f_tn
Blank
nan535
Brooklyn, NY